# SDR SWAA2024082819423

- Difficulty date: July 29, 2024
- Submitted: August 28, 2024
- Operation: Air carrier
- Aircraft: N8580Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 64347
- Aircraft time: 20,040 hours, 10,384 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PIT RH FLOOR STUCTURE; STRINGER CLIP CRACKED AT THE FASTENER HOLES AT BS 500I AT STRINGER S-26R.<[01] REMOVED AND REPLACED FWD PIT RH FLOOR STUCTURE; STRINGER CLIP AT BS 500I AT STRINGER S-26R WITH NEW PN:143A1010-48 PO: 1097927.3 IAW B737-800 SRM 51-40-02;[02] VERIFIED REMOVED AND REPLACED FWD PIT RH FLOOR STUCTURE; STRINGER CLIP AT BS 500I AT STRINGER S-26R WITH NEW PN:143A1010-48 PO: 1097927.3 IAW B737-800 SRM 51-40-02;[03] VERIFIED REMOVED AND REPLACED FWD PIT RH FLOOR STUCTURE; STRINGER CLIP AT BS 500I AT STRINGER S-26R WITH NEW PN:143A1010-48 PO: 1097927.3 IAW B737-800 SRM 51-40-02
